Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Prozac  (Read 247 times)

0 Members and 1 Guest are viewing this topic.

Offline Billie

  • Newbie
  • *
  • Posts: 43
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Prozac
« on: March 02, 2014, 12:45:49 AM »
I stopped taking Prozac for about a month, I didn't think it was working until I started feeling even worse. I restarted it a couple weeks ago and the anxiety and my ocd thoughts have been so much worse. I remember an increase but never this bad. Say advice?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 6621
  • Country: au
  • Rec's: 133
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Prozac
« Reply #1 on: March 02, 2014, 02:05:15 AM »
I stopped taking Prozac for about a month, I didn't think it was working until I started feeling even worse.

Prozac has a very long half-life so some of your symptoms may have been the beginning of withdrawal. You should never quit any antidepressant 'cold-turkey.'

Quote
I restarted it a couple weeks ago and the anxiety and my ocd thoughts have been so much worse. I remember an increase but never this bad.

The initial side-effects of restarting antidepressants are often worse than the first time and they may become progressively worse with each discontinuation-restart cycle. You may also need to take a higher dose to achieve previous levels of control.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything